It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1Showing 1 - 6 of 6 for severe abdominal cramps. (0.010 seconds)


... hi, my name is Shannon and i have been getting severe stomach cramps after i take the copaxone followed by diarehea and the chills and they usually last for about 4 hours or so.It's almost like having the flu. ... (1 replies)
... I suggest you call your doctor to discuss this. I have read about a rare few having drug interactions while on copaxone. Are you taking a lot of other oral medications too? Be sure your doc knows about everything you are taking...including vitamins and any analgesics (aspirin, tylenol, advil, etc.). Good luck. Keep us updated. (1 replies)
MS Information
Nov 5, 2010
... I have had some pain and fatigue off and on over the years. Every once in awhile I get severe abdominal pain and went to the ER for it a few times within the last 10 years, but they never find anything wrong. ... (2 replies)

... AND SEVERE ABDOMINAL BLOATING AND PAIN!!! THIS HAS BEEN GOING ON FOR ABOUT 6 MONTHS AND CONTINUALLY GETTING WORSE! ... (3 replies)
... nt to Nashville for a family trip and ended up in the hospital with an unknown illness. I couldn't feel my arms or legs and was having diarrhea every 20 minutes. SEVERE abdominal pain. Noone ever came to a conclusion. Went more times to the doctor, finally one doctor order a rheumy profile. Came back positive ANA. ... (9 replies)
... three years for which tests drew no conclusion of diagnosis. I was strickened with severe panic attacks for the last seven years and became completely disabled the last two years of the seven. ... (7 replies)




Pages: 1

All times are GMT -7. The time now is 12:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!